# SDR JJBA20140130019

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 26,484 hours, 29,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Loose
- Location: Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DITCHING DAM LOW.  SECURED LINE FROM LT N2 BOTTLE TO GAUGE SERVICED TO 1500.
